Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Is it true that Althea pills can make the skin glow and clear up pimples?

hi Doc , may ask is it true that when using althea pills can make your skin glow and can clear up pimples ..i think its true it can vanish pimples but the glowing skin? its not working for me... im taking althea pills last April 16, 2012 and i taking it regularly..why is it my skin becomes dry..and i feel that im getting dark skin, i used to have lighter skin before..this is the first time that i used contraceptive pills after i got married..thank you, hoping for your answer.
Asked On : Thu, 10 May 2012
Answers:  1 Views:  490
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Yes althea pills can cause skin glow and pimples will go way but only for temporarely as they are oral contraceptive.instead use epiduo cre am over the pimples gor short contact period .use for 15 days.then try kojivit gel over the black spots .use ahaglow face wash for glowness of face
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor